BibTeX record journals/ijwmip/JainKK10

download as .bib file

@article{DBLP:journals/ijwmip/JainKK10,
  author    = {P. K. Jain and
               S. K. Kaushik and
               Varinder Kumar},
  title     = {Frames of Subspaces for Banach Spaces},
  journal   = {{IJWMIP}},
  volume    = {8},
  number    = {2},
  pages     = {243--252},
  year      = {2010},
  url       = {https://doi.org/10.1142/S0219691310003481},
  doi       = {10.1142/S0219691310003481},
  timestamp = {Thu, 18 May 2017 09:53:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijwmip/JainKK10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier